# SDR MWEA97532

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118595
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACKS IN FRAME 1104 AT LONGERON HI-LOKS LONG 3, 4, 5, 6 RIGHT.  MTC REPAIRED IAW SRM 51-30-5, 53-01 PAGE 1.
